Publications

Bugiera, L., Lenzmann, E., Schikorra, A. and Sok, J. (2020) “On symmetry of traveling solitary waves for dispersion generalized NLS”, Nonlinearity. Institute of Physics Publishing, 33(6), pp. 2797–2819. doi: 10.1088/1361-6544/ab74b2.   edoc
Lenzmann, E. and Schikorra, A. (2020) “Sharp commutator estimates via harmonic extensions”, Nonlinear Analysis. Elsevier, 193, p. 111375. doi: 10.1016/j.na.2018.10.017.   edoc
Bellazzini, J., Georgiev, V., Lenzmann, E. and Visciglia, N. (2019) “On traveling solitary waves and absence of small data scattering for nonlinear half-wave equations”, Communications in Mathematical Physics. Springer Nature, 372(2), pp. 713–732. doi: 10.1007/s00220-019-03374-y.   edoc | Open Access
Borthwick, D., Donninger, R., Lenzmann, E. and Marzuola, J. L. (2019) “Existence and stability of Schrödinger solitons on noncompact manifolds ”, SIAM Journal on Mathematical Analysis. Society for Industrial and Applied Mathematics, 51(5), pp. 3854–3901. doi: 10.1137/18M1216031.   edoc
Gérard, P. and Lenzmann, E. (2018) “A Lax Pair Structure for the Half-Wave Maps Equation”, Letters in Mathematical Physics. Springer, 108(7), pp. 1635–1648. doi: 10.1007/s11005-017-1044-x.   edoc
Gérard, P., Lenzmann, E., Pocovnicu, O. and Raphael, P. (2018) “A Two-Soliton with Transient Turbulent Regime for the Cubic Half-Wave Equation on the Real Line”, Annals of PDE. Springer, 4(7). doi: 10.1007/s40818-017-0043-7.   edoc
Lenzmann, E. and Schikorra, A. (2018) “On energy-critical half-wave maps into S^2”, Inventiones Mathematicae. Springer, pp. 1–82. doi: 10.1007/s00222-018-0785-1.   edoc
Frank, R. L., Lenzmann, E. and Silvestre, L. (2016) “Uniqueness of radial solutions for the fractional Laplacian”, Communications on Pure and Applied Mathematics. Wiley, 69(9), pp. 1671–1726. doi: 10.1002/cpa.21591.   edoc
Boulenger, T., Himmelsbach, D. and Lenzmann, E. (2016) “Blowup for fractional NLS”, Journal of Functional Analysis. Elsevier, 271(9), pp. 2569–2603. doi: 10.1016/j.jfa.2016.08.011.   edoc
Boulenger, T. and Lenzmann, E. (2015) “Blowup for Biharmonic NLS”. arXiv (Annales scientifiques de l’ENS - Parutions - série 4, 50). doi: 10.24033/asens.2326.   edoc
Boulenger, T. and Lenzmann, E. (2015) “Blowup for Biharmonic NLS”. Universität Basel (Preprints Fachbereich Mathematik, 2015).   edoc | Open Access
Boulenger, T., Himmelsbach, D. and Lenzmann, E. (2015) “Blowup for fractional NLS”. Universität Basel (Preprints Fachbereich Mathematik, 2015).   edoc | Open Access
Herr, S. and Lenzmann, E. (2014) “The Boson star equation with initial data of low regularity”, Nonlinear analysis. Elsevier Science, Vol. 97, pp. 125–137. doi: 10.1016/j.na.2013.11.023.   edoc
Frank, R. L., Lenzmann, E. and Silvestre, L. (2013) “Uniqueness of Radial Solutions for the Fractional Laplacian”. Universität Basel (Preprints Fachbereich Mathematik, 2013).   edoc | Open Access
Lenzmann, E. and Lewin, M. (2013) “Dynamical ionization bounds for atoms”, Analysis of PDEs, Vol. 6, H. 5, pp. 1183–1211. doi: 10.2140/apde.2013.6.1183.   edoc
Krieger, J., Lenzmann, E. and Raphaël, P. (2013) “Nondispersive solutions to the L²-critical half-wave equation”, Archive for rational mechanics and analysis. Springer, Vol. 209, H. 1, pp. 61–129. doi: 10.1007/s00205-013-0620-1.   edoc
Frank, R. L. and Lenzmann, E. (2013) “Uniqueness of non-linear ground states for fractional Laplacians in $BbbR”, Acta mathematica. Charlesworth Group, Vol. 210, H. 2, pp. 261–318. doi: 10.1007/s11511-013-0095-9.   edoc
Kirkpatrick, K., Lenzmann, E. and Staffilani, G. (2013) “On the continuum limit for discrete NLS with long-range lattice interactions”, Communications in mathematical physics. Springer, Vol. 317, H. 3, pp. 563–591. doi: 10.1007/s00220-012-1621-x.   edoc
Lenzmann, E. and Lewin, M. (2011) “On singularity formation for the $L^2$-critical Boson star equation”, Nonlinearity. Institute of Physics Publishing, 24(12), pp. 3515–3540. doi: 10.1088/0951-7715/24/12/009.   edoc
Hainzl, C., Lenzmann, E., Lewin, M. and Schlein, B. (2010) “On blowup for time-dependent generalized Hartree-Fock equations”, Annales Henri Poincaré. Birkhäuser, 11(6), pp. 1023–1052. doi: 10.1007/s00023-010-0054-3.   edoc
Lenzmann, E. and Lewin, M. (2010) “Minimizers for the Hartree-Fock-Bogoliubov theory of neutron stars and white dwarfs”, Duke mathematical journal. Duke University Press, 152(2), pp. 257–315. doi: 10.1215/00127094-2010-013.   edoc
Krieger, J., Lenzmann, E. and Raphaël, P. (2009) “On stability of pseudo-conformal blowup for $L^2$-critical Hartree NLS”, Annales Henri Poincaré. Birkhäuser, 10(6), pp. 1159–1205. doi: 10.1007/s00023-009-0010-2.   edoc
Lenzmann, E. (2009) “Uniqueness of ground states for pseudorelativistic Hartree equations”, Analysis & PDE. Mathematical Sciences Publishers, 2(1), pp. 1–27. doi: 10.2140/apde.2009.2.1.   edoc
Fröhlich, J. and Lenzmann, E. (2007) “Blowup for nonlinear wave equations describing boson stars”, Communications on Pure and Applied Mathematics. Wiley, 60(11), pp. 1691–1705. doi: 10.1002/cpa.20186.   edoc
Fröhlich, J., Jonsson, B. L. G. and Lenzmann, E. (2007) “Boson stars as solitary waves”, Communications in Mathematical Physics. Springer, 274(1), pp. 1–30. doi: 10.1007/s00220-007-0272-9.   edoc
Fröhlich, J. and Lenzmann, E. (2007) “Dynamical collapse of white dwarfs in Hartree- and Hartree-Fock theory”, Communications in Mathematical Physics. Springer, 274(3), pp. 737–750. doi: 10.1007/s00220-007-0290-7.   edoc
Fröhlich, J., Knowles, A. and Lenzmann, E. (2007) “Semi-classical dynamics in quantum spin systems”, Letters in Mathematical Physics. Springer, 82(2-3), pp. 275–296. doi: 10.1007/s11005-007-0202-y.   edoc
Lenzmann, E. (2007) “Well-posedness for semi-relativistic Hartree equations of critical type”, Mathematical Physics, Analysis and Geometry. Springer, 10(1), pp. 43–64. doi: 10.1007/s11040-007-9020-9.   edoc
Fröhlich, J., Jonsson, B. L. G. and Lenzmann, E. (2007) “Effective dynamics for boson stars”, Nonlinearity. Institute of Physics Publishing, 20(5), pp. 1031–1075. doi: 10.1088/0951-7715/20/5/001.   edoc